Osaka Journal of Mathematics

Erratum to the article ``Zero mean curvature surfaces in Lorentz--Minkowki 3-space which change type across a light-like line'' Osaka J. math. 52 (2015), 285--297

S. Fujimori, Y.W. Kim, S.-E. Koh, W. Rossman, H. Shin, M. Umehara, K. Yamada, and S.-D. Yang

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 53, Number 1 (2016), 289-293.

Dates
First available in Project Euclid: 19 February 2016

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1455892635

Mathematical Reviews number (MathSciNet)
MR3466835

Zentralblatt MATH identifier
06546537

Subjects
Primary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]
Secondary: 53B30: Lorentz metrics, indefinite metrics 35M10: Equations of mixed type

Citation

Fujimori, S.; Kim, Y.W.; Koh, S.-E.; Rossman, W.; Shin, H.; Umehara, M.; Yamada, K.; Yang, S.-D. Erratum to the article ``Zero mean curvature surfaces in Lorentz--Minkowki 3-space which change type across a light-like line'' Osaka J. math. 52 (2015), 285--297. Osaka J. Math. 53 (2016), no. 1, 289--293. https://projecteuclid.org/euclid.ojm/1455892635


Export citation

References

  • S. Fujimori, Y.W. Kim, S.-E. Koh, W. Rossman, H. Shin, M. Umehara, K. Yamada and S.-D. Yang: Zero mean curvature surfaces in Lorentz-Minkowski 3-space which change type across a light-like line, Osaka J. Math. 52 (2015), 285–297.